# SDR USAA040106

- Difficulty date: April 9, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND VERTICAL STABILIZER SKIN WITH 6 INCH REPAIR, 15 INCHES AFT OF FSS 170.  COMPOSITE LAY UP REPAIR PER SRM 51-70-10.  (M)
